# SDR 2007UALA00101

- Difficulty date: January 14, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 30,829 hours, 3,835 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL'S INOP AT GALLEY G7 CEILING, UPPER DECK CEILING AT ROW 12, LAV 112 SIDEWALL.  RELAMPED, OP CHECKED OK FOR SERVICE.
